# SDR FDEA201310022367

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 34,187 hours, 18,745 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 40097015
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  ECAM INDICATED LOSS OF GREEN SYS FLUID.  OVERHEAD & ECAM CONFIRMED SAME ISSUE.  PERFORMED QRH PROCEDURE &  DIVERTED.  EMERGENCY DECLARED.  NR 1 ENGINE HAS RUNNING HYD LEAK.  FOUND GREEN SYS EDP PRESSURE LINE CHAFED AND LEAKING.  REMOVED AND REPLACED LINE.
